IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2738

Title: Double complexes and vanishing of Novikov cohomology
Authors: Hüttemann, Thomas
Keywords: Torus
Truncated Product
Double Complex
Finite Domination
Novikov Cohomology
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 4, (2011), 295p-304p
Abstract: We consider non-standard totalisation functors for double complexes, involving left or right truncated products. We show how properties of these imply that the algebraic mapping torus of a self map h of a cochain complex of finitely presented modules has trivial negative Novikov cohomology, and has trivial positive Novikov cohomology provided h is a quasi-isomorphism. As an application we obtain a new and transparent proof that a finitely dominated cochain complex over a Laurent polynomial ring has trivial (positive and negative) Novikov cohomology.
Description: 2010 Mathematics Subject Classification: Primary 18G35; Secondary 55U15.
URI: http://hdl.handle.net/10525/2738
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 4

Files in This Item:

File Description SizeFormat
2011-295-304.pdf436.83 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback